Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin and anger/temper Dan Perkins

Posted by chess on January 9, 2005, at 15:10:53

In reply to Re: Klonopin and anger/temper, posted by Dan Perkins on January 9, 2005, at 13:33:18

A couple of hours after I take Klonopin I start to feel kind of crappy, like anxious and agitated, I was wondering maybe it's the Klonopin or maybe it's me being anxiuous about taking medication, but on the other hand I definitely don't have that reaction with XanaxXR, after I take XanaxXR I feel a little less anxious and also a little less depressed, so maybe it is the Klonopin and I'm one of the minority that has a paradoxical reaction to it (which stinks because generic Klonopin clonazepam is so damn cheap compared to XanaxXR)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chess thread:439697
URL: http://www.dr-bob.org/babble/20050108/msgs/439791.html